| Model Number |
2490C15 |
| Medical Device Problem Codes |
Overheating of Device (1437); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The remote monitor had a burning smell when the patient tried to send a transmission.The patient relocated the monitor in several different places in the home.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: the remote monitor model# 2490c15, serial#: (b)(4) was returned, analyzed and no defect was found.The bench power up test was passed with good power supply, passed full functional test.The tester was unable to simulate the failure.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was further reported that the monitor has been replaced.